Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 12:49 AM CDT for Fannin County, Grayson County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 12:49 AM CDT (05:49 UTC)
- Expired
- May 30, 2012, 1:18 AM CDT
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
922
WUUS54 KFWD 300549
SVRFWD
TXC147-181-300645-
/O.NEW.KFWD.SV.W.0145.120530T0549Z-120530T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 AM CDT
* AT 1249 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF WHITESBORO TO 6 MILES NORTHWEST OF BELLS TO 12 MILES
NORTH OF BONHAM...MOVING SOUTH AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WHITESBORO...SHERMAN AND BELLS AROUND 1255 AM...
SAVOY AROUND 100 AM...
TOM BEAN AND ECTOR AROUND 105 AM...
COLLINSVILLE...WHITEWRIGHT...HOWE AND DORCHESTER AROUND 110 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3391 9689 3386 9686 3388 9681 3383 9676
3384 9672 3374 9651 3377 9641 3370 9636
3371 9632 3377 9629 3376 9619 3384 9615
3387 9595 3340 9596 3334 9638 3340 9639
3342 9694 3394 9694
TIME...MOT...LOC 0549Z 353DEG 27KT 3371 9686 3364 9650
3374 9615
$$
CAVANAUGH1 follow-up statement
866
WWUS54 KFWD 300618
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 AM CDT WED MAY 30 2012
TXC147-181-300627-
/O.CAN.KFWD.SV.W.0145.000000T0000Z-120530T0645Z/
FANNIN TX-GRAYSON TX-
118 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR GRAYSON AND FANNIN COUNTIES IS
CANCELLED...
AT 117 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. WINDS BEHIND
THE OUTFLOW HAVE DIMINISHED PER AUTOMATED WEATHER OBSERVATION
STATIONS. A NEW WARNING MAY BE ISSUED SHORTLY FOR STORMS MOVING
TOWARDS GRAYSON COUNTY FROM LOVE COUNTY OKLAHOMA.
LAT...LON 3391 9689 3386 9686 3388 9681 3383 9676
3384 9672 3374 9651 3377 9641 3370 9636
3371 9632 3377 9629 3376 9619 3384 9615
3387 9595 3340 9596 3334 9638 3340 9639
3342 9694 3394 9694
TIME...MOT...LOC 0617Z 353DEG 27KT 3350 9683 3343 9647
3353 9612
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:02 AM CDT, 47 minutes earlier.
Area forecast discussion, May 30, 12:02 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1202 AM CDT WED MAY 30 2012 .AVIATION... /06Z TAFS/ CONCERNS...CONVECTION LATE NIGHT/EARLY MORNING. GUSTY WINDS TONIGHT... STRONG WINDS FROM DISSIPATING STORMS WILL CONTINUE SUBSIDING... WILL LIKELY NOT NEED TO BE INCLUDED IN INITIAL GROUPS OF 06Z TAFS. CONVECTION LATE TONIGHT/EARLY MORNING... ALTHOUGH EVENING CONVECTION NEAR TAF SITES HAS DISSIPATED... ACTIVITY IN OKLAHOMA IS ORGANIZING INTO AN MCS. TIME OF ARRIVAL STILL IN REMARKABLY GOOD SHAPE...10Z (5 AM CDT) OR THEREAFTER. WIDESPREAD DOWNBURST HAS REDUCED THE BUOYANCY OF THE SURFACE LAYER...BUT MCS MAY BE UNABLE TO INGEST SURFACE PARCELS ANYWAY. EXPECT INTENSITY TO WANE AS THE MCS CROSSES THE RED RIVER...BUT SOME EMBEDDED THUNDER SHOULD PERSIST. WEDNESDAY... STRONG SOUTHERLY WINDS WILL LIKELY EXCEED 15KTS MUCH OF THE DAY. WACO... DO NOT ANTICIPATE THAT THE MCS WILL BE ABLE TO PROPAGATE INTO CENTRAL TEXAS BEFORE DISSIPATING AFTER DAYBREAK. STRONGER WINDS ON WEDNESDAY. STRATUS INTRUSION WEDNESDAY NIGHT MAY BE AS EARLY AS 06Z...BUT WILL NOT INCLUDE AT THIS TIME. EXTENDED... AN MVFR STRATUS INTRUSION IS LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. HAVE INTRODUCED INTO EXTENDED PORTION OF TAFDFW. 25 && .UPDATE... ISSUED A HIGH WIND WARNING FOR THE DFW METROPLEX AND SURROUNDING AREAS DUE TO HIGH WINDS BEING REPORTED ACROSS THE AREA AS LIGHT PRECIPITATION FROM ORPHANED ANVIL CLOUDS DRAGS STRONG WINDS ALOFT DOWN TO THE SURFACE. DALLAS LOVE FIELD RECORDED A 58 MPH WIND GUST EARLIER AND REPORTS OF LIGHT WIND DAMAGE HAVE BEEN REPORTED FROM PARKER COUNTY EAST THROUGH DALLAS COUNTY. DO NOT EXPECT THE WINDS TO PERSIST FOR MORE THAN A COUPLE HOURS AS THEIR STRENGTH SEEMS HIGHLY DEPENDENT ON THE MAINTENANCE OF THE ANVIL LEVEL PRECIPITATION WHICH IS NO LONGER BEING FED HYDROMETEORS FROM A PARENT THUNDERSTORM. THE NEXT AREA OF CONCERN IS THE DOWNWIND PROPAGATING MCS THAT HAS ORGANIZED ACROSS SOUTHERN OKLAHOMA. WILL CONTINUE TO MONITOR THIS ACTIVITY FOR DAMAGING WIND POTENTIAL AS IT CROSSES THE RED RIVER AFTER MIDNIGHT. THE LOSS OF DAYTIME HEATING AND THE ENHANCEMENT OF THE ANVIL PRECIPITATION IN TRANSPORTING HIGH MOMENTUM AIR ALOFT TO THE SURFACE INDICATES THAT A STABLE LAYER DOMINATES THE LOWER TROPOSPHERE OVER NORTH TEXAS. ASSUMING THIS IS VALID...WOULD ANTICIPATE THAT THIS LARGELY SURFACE BASED MCS WILL STRUGGLE TO SUSTAIN ITSELF ONCE IT CROSSES THE RED RIVER. IT IS BECOMING A FAIRLY WELL ORGANIZED SYSTEM...BUT APPEARS TO LACK STRONG MESOSCALE PRESSURE FEATURES THAT WOULD TEND TO DYNAMICALLY SUSTAIN THIS SYSTEM IN SPITE OF THE SOMEWHAT INHIBITIVE DOWNSTREAM SURFACE BASED THERMODYNAMIC ENVIRONMENT. DO NOT THINK THAT THEY WILL TOTALLY DISSIPATE SOUTH OF THE RED RIVER...BUT THINK THAT THEY WILL STRUGGLE TO CONTAIN THEIR OUTFLOW AS THE CROSS THE RED RIVER MAKING SEVERE WEATHER IMPACTS SOMEWHAT LESS LIKELY. WILL CONTINUE TO MONITOR RADAR TRENDS AND THE THERMODYNAMIC ENVIRONMENT AND ISSUE WARNINGS FOR WIND AND HAIL AS NECESSARY. CAVANAUGH && .PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/ A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS. THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE BEST CHANCE OVER THE NORTHWESTERN COUNTIES. THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING. A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 93 71 85 60 / 30 20 30 30 20 WACO, TX 73 92 73 87 63 / 10 10 20 30 20 PARIS, TX 71 90 69 81 57 / 40 30 50 40 20 DENTON, TX 70 92 70 84 58 / 30 20 40 30 10 MCKINNEY, TX 71 91 70 83 58 / 30 20 40 30 20 DALLAS, TX 72 92 71 85 60 / 30 20 30 30 20 TERRELL, TX 71 92 70 85 60 / 30 20 30 30 20 CORSICANA, TX 71 92 72 87 62 / 20 10 30 30 20 TEMPLE, TX 71 91 72 88 64 / 10 10 10 30 20 MINERAL WELLS, TX 70 93 69 84 58 / 30 20 30 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 1 AM CDT WEDNESDAY FOR TXZ101>105- 117>123-134. && 25/69
Hazardous weather outlook, May 29, 3:05 PM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 305 PM CDT TUE MAY 29 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 305 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT MAINLY NORTH OF A COMANCHE TO ATHENS LINE. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT NORTH OF A COMANCHE TO ATHENS LINE.
In the hours before
Special weather statement, May 29, 8:10 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT TUE MAY 29 2012
TXZ091-092-102-300145-
MONTAGUE TX-WISE TX-COOKE TX-
810 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COOKE COUNTY
MONTAGUE COUNTY
NORTHEASTERN WISE COUNTY
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 45
MPH. THE WIND APPEARS TO BECOMING FROM AN AREA OF DOWNBURST ACTIVITY
THAT IS ALSO INITIATING NEW CONVECTION ON ITS LEADING EDGE.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...MUENSTER...NOCONA...
ST. JO...FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3352 9720 3343 9735 3343 9738 3341 9738
3329 9758 3363 9799 3388 9798 3389 9794
3386 9786 3387 9783 3392 9779 3394 9774
TIME...MOT...LOC 0108Z 315DEG 40KT 3363 9770Special weather statement, May 29, 8:37 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 PM CDT TUE MAY 29 2012 TXZ102-103-300200- DENTON TX-WISE TX- 837 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN DENTON COUNTY EASTERN WISE COUNTY AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF DECATUR...MOVING SOUTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DENTON...JUSTIN...KRUM AND SANGER. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3343 9727 3330 9703 3300 9740 3343 9765 TIME...MOT...LOC 0137Z 309DEG 25KT 3341 9744
Local storm report, May 29, 9:36 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT TUE MAY 29 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 5 S SLIDELL 33.30N 97.40W
05/29/2012 E0.75 INCH WISE TX AMATEUR RADIO
55 MPH WINDS REPORTED AS WELL.Local storm report, May 29, 11:04 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT TUE MAY 29 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST DALLAS 32.77N 96.78W
05/29/2012 M58 MPH DALLAS TX ASOS
MEASURED WIND GUST OF 58 MPH AT LOVE FIELDLocal storm report, May 29, 11:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CDT TUE MAY 29 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 N SIPRINGTOWN 32.98N 97.68W
05/29/2012 PARKER TX PUBLIC
SHINGLES BLOWN OFF OF A HOUSE. ESTIMATED 60 MPH WINDS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.